MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the coil was removed by a snare.The stenosed target lesion was located in the intra-iliac veins.An 8mm x 20cm interlock was selected for use.During the procedure, when the coil was deployed and reached the lesion site, it was found that the coil could not be coiled and controlled for many attempts.The coil was removed by a snare.The procedure was completed with another interlock.There were no complications reported and the patient was stable post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Device eval by mfr: only the main coil was returned for the analysis.It was observed that the main coil was bent at the middle section.No more damages were observed.The functional could not be performed due only the main coil was returned for the analysis.The dimensional inspection revealed that the outer diameter (od) at the coil arm, zap tip and primary coil were found to be within specification.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17820619
Report Number2124215-2023-48161
Device Sequence Number6100990
Product Code KRD
UDI-Device Identifier08714729765011
UDI-Public08714729765011
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2024
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0028615682
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight66 KG